MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 3; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 3; OEM PATTIES & STRIPS
Catalog Number 245412
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
This is 4 of 4 reports linked to mfg report numbers: 3014334038-2024-00023; 3014334038-2024-00024; 3014334038-2024-00025.A facility reported a hair was found in a surgical patty (id 245404) before a procedure, after the set-up process was complete and contaminated the entire set-up.There was a delay of approximately 60 minutes.The entire set up was discarded, the area was cleaned, and a new pack was opened.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The surgical patty (id 245404) was not returned for evaluation, but a photo was provided showing the hair present on the patties.The complaint could be verified through failure analysis.Device history record (dhr) - the batch record was reviewed for any anomalies or non-conformances related to the finished device, and none were identified.Root cause analysis - the complaint was confirmed in the complaint investigation.The potential root causes include: operator failed to inspect the cottonoid before needling.

Brand Name
BULK SURG PAT 1 X 3
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key18695419
Report Number3014334038-2024-00026
Device Sequence Number7127250
Product Code HBA
UDI-Device Identifier10381780513445
UDI-Public10381780513445
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245412
Device Lot Number7163035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown